×

zbMATH — the first resource for mathematics

Perfect monoids. (English) Zbl 0224.20061

MSC:
20M12 Ideal theory for semigroups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Banaschewski, B., Projective covers in categories of topological spaces and algebras, Proc. Conf. on Topology (Kanpur, 1968). · Zbl 0172.41502
[2] Banaschewski, B., Injectivity and essential extensions in equational classes of algebras, Proc. Conf. on Universal Algebra (Kingston, 1969), pp. 131–147.
[3] Bass, H., Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc.95 (1960), 466–488. · Zbl 0094.02201
[4] Berthiaume, P., The injective envelope of S-sets, Canadian Math. Bull.10 (1967), 261–274. · Zbl 0149.26103
[5] Clifford, A. H., and Preston, G. B., Algebraic Theory of Semigroups, Vol. II, Providence, 1967, Chapter 11. · Zbl 0178.01203
[6] Eckmann, B. and Schopf, A., Uber injektive Moduln, Arch. Math. 4 (1953), 75–78. · Zbl 0050.25904
[7] Hofmann, K. H., and Mostert, P., Elements of Compact Semigroups, Columbus, 1966. · Zbl 0161.01901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.